Uspekhi Matematicheskikh Nauk
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1955, Volume 10, Issue 1(63), Pages 129–136 (Mi umn7955)  

Scientific notes and problems

Invariant criteria of spaces $V_3$ with the group of motions $G_4$

G. I. Kruchkovich


Full text: PDF file (764 kB)

Bibliographic databases:
Received: 09.06.1954

Citation: G. I. Kruchkovich, “Invariant criteria of spaces $V_3$ with the group of motions $G_4$”, Uspekhi Mat. Nauk, 10:1(63) (1955), 129–136

Citation in format AMSBIB
\Bibitem{Kru55}
\by G.~I.~Kruchkovich
\paper Invariant criteria of spaces $V_3$ with the group of motions~$G_4$
\jour Uspekhi Mat. Nauk
\yr 1955
\vol 10
\issue 1(63)
\pages 129--136
\mathnet{http://mi.mathnet.ru/umn7955}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=70236}
\zmath{https://zbmath.org/?q=an:0067.14404}


Linking options:
  • http://mi.mathnet.ru/eng/umn7955
  • http://mi.mathnet.ru/eng/umn/v10/i1/p129

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Успехи математических наук
    Number of views:
    This page:200
    Full text:99
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021